# SDR SWAA2022010347743

- Difficulty date: November 25, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 192F ANTENNA AT LOWER FUSELAGE ; 2021-544349 / [01] REPLACED MARKER BEACON ANTENNA AT LOWER FUSELAGE IAW B737-700 AMM 34-32-11 AND PERFORMED INSTALLATION TEST. TEST IS OK  SEE INDIVIDUAL SIGNOFFS BELOW; [02] JOB COMPLETE
